Weaning off Effexor- is there any way to make this more bearable?
Okay, hi. I’ve been on 300mg of Effexor XR for around three or four years. It stopped helping me once I started getting older (I was put on it when I was just about past age eighteen) and my doc and I made a mutual decision to wean off but only after starting Wellbutrin and making sure it helped me first. Decreased by 37.5mg every three days, and felt fine besides a bout of irritability here and there. As soon as I was finished weaning off I started having terrible side effects. I felt like I was going to pass out one day, have barely had an appetite, and for the past two days have had awful brain zaps. I’m also extremely anxious and am constantly worrying if these side effects are normal and if they will ever go away.
Does anyone know of any way to get at least the brain zaps (they’re my biggest complaint tbh) under control a bit more?